# SDR ASAA2016053016891

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 31,678 hours, 9,579 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER IN AUTO, AUTO FAIL LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED DCPC BITE PROCEDURE, NO FAULTS NOTED.  SELECTED PRESSURE MODE SELECTOR FROM MANUAL TO AUTO,  LIGHT EXTINGUISHED. INTERMITTENT FAULT, NO HISTORY IN PAST 30 DAYS. REF FIM 21-31, TASK 801.
